dc.contributor | 統計系 | en_US |
dc.creator (作者) | 陳麗霞 | zh_TW |
dc.creator (作者) | Chen, Li-Shya;Tzeng, I-Hsiang;Lin, Chien-Tai | en_US |
dc.date (日期) | 2014-07 | en_US |
dc.date.accessioned | 24-Nov-2014 14:27:56 (UTC+8) | - |
dc.date.available | 24-Nov-2014 14:27:56 (UTC+8) | - |
dc.date.issued (上傳時間) | 24-Nov-2014 14:27:56 (UTC+8) | - |
dc.identifier.uri (URI) | http://nccur.lib.nccu.edu.tw/handle/140.119/71624 | - |
dc.description.abstract (摘要) | In this paper, a new type of bivariate generalized gamma (BGG) distribution derived from the bivariate gamma distribution of Kibble [Two-variate gamma-type distribution. Sankhȳa 1941;5:137–150] by means of a power transformation is presented. The explicit expressions of statistical properties of the BGG distribution are presented. The estimation of marginal and dependence parameters using the method of moments and the method of inference functions for margins are discussed, and their performance through a Monte Carlo simulation study is assessed. Finally, an example is given to illustrate the applicability of the distributions introduced here. | en_US |
dc.format.extent | 160 bytes | - |
dc.format.mimetype | text/html | - |
dc.language.iso | en_US | - |
dc.relation (關聯) | Statistics: A Journal of Theoretical and Applied Statistics, 48(4), 933-949 | en_US |
dc.subject (關鍵詞) | bivariate gamma distribution;inference functions for margins;method of moments | en_US |
dc.title (題名) | Bivariate Generalized Gamma Distributions of Kibble``s Type | en_US |
dc.type (資料類型) | article | en |